# SDR MALA060488

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 20,490 hours, 22,686 cycles
- Engine: Ge CT79B
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED THAT THEY SHUT DOWN THE RIGHT ENGINE INFLIGHT AND DECLARED EMERGENCY.  ABOUT 15 MILES OUT OF MSP, CREW FELT A VIBRATION.  WHILE LOOKING OVER THE ENGINE INSTRUMENTS THE CREW SAY THE RT PROP OIL PRESS DROPPED FROM 50 TO 10 PSI, THEN THE LOW OIL PRESS LIGHT ILLUMINATED.  THE CREW THEN SHUTDOWN THE RT ENGINE.  PROP REAR HUB SEAL FAILED.  CHANGED PROP.
